Journal of Quantum Information Science

Vol.6 No.3(2016), Paper ID 69701, 33 pages

DOI:10.4236/jqis.2016.63013

 

Undulatory Theory with Paraconsistent Logic (Part II): Schrödinger Equation and Probability Representation

 

João Inácio Da Silva Filho

 

Laboratory of Applied Paraconsistent Logic, Santa Cecilia University, Santos, Brazil

 

Copyright © 2016 João Inácio Da Silva Filho et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Da Silva Filho, J. (2016) Undulatory Theory with Paraconsistent Logic (Part II): Schrödinger Equation and Probability Representation. Journal of Quantum Information Science, 6, 181-213. doi: 10.4236/jqis.2016.63013.

Copyright © 2026 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.